# SDR HNAA2024122401249

- Difficulty date: November 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,904 hours, 37,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F010194 CARGO DOOR FRAME LOWER EDGE CHAFED.  REMOVED AND REPLACED CARGO DOOR FRAME LOWER EDGE PROFILE IAW EMB 145 SRM 51-20-01 AND 51-40-02
